MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 CX DETACHABLE 4MM X 13CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 CX DETACHABLE 4MM X 13CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-780413-L
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that the embolization coil was difficult to advance through the microcatheter.During the attempt to remove the coil, the coil detached from the pusher wire in the microcatheter.The coil was removed in its entirety together with the microcatheter.There was no reported patient injury or additional intervention.

Brand Name
AZUR 18 CX DETACHABLE 4MM X 13CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key10320542
Report Number2032493-2020-00180
Device Sequence Number2912190
Product Code KRD
UDI-Device Identifier00810170018299
UDI-Public(01)00810170018299(11)191105(17)241031(10)1911055ZA
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2024
Device Model Number45-780413-L
Device Catalogue Number45-780413
Device Lot Number1911055ZA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1